# SDR SWAA2023090797777

- Difficulty date: September 6, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N8803L
- Make and model: Boeing 737-8
- Aircraft serial: 42634
- Aircraft time: 7,758 hours, 4,332 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT IN FLIGHT DECK LIGHT TESTED RED<[01] REMOVED AND REPLACED BATTERY ON EMERGENCY FLASHLIGHT IAW AMM 25-64-00. OPS CHECK GOOD.
